My mother has something really odd happening...about a month ago she started taking a new blood pressure med- we thought it was the meds that made her neck swell rapidly, she took benedryl and an antibotic (antibiotic), which helped. She is no longer taking the meds. This weekend, the right side of her neck swelled again, the doctor gave her a different antibotic (antibiotic) and nasel spray and told her that if it didn't stop she should have blood work and a biopsy. She also has a redish moddled rash on her neck and cheek...she said her ear sometimes feels closed and the doctor said it was wet, but didn't seem worried. Any help on what could be causing this would be a big help. she can't get into see her new doctor until the 17th. Her father died from lymphoma so you can imagine she is worried. thanks so much for your help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.